# SDR SWAA2023102405173

- Difficulty date: September 28, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CUT-OUT SUB-THRESHOLD WEB FROM STA787+7 TO STA 787+14; RBL 20 TO RBL 28; WL 156; STA 787+15.5; RBL 26; STA 827+18; RBL 20; WL 156.<[01] REMOVED AND REPLACED SUB-THRESHOLD WEB  BS794-BS847 RBL20 WL156  IAW SRM 51-40-02 & DWG146A8120;[02] VERIFIED.  VERIFIED MEASUREMENTS.
